Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDEs and block operator matrices

H...............H

Show simple item record

dc.contributor.author Brown, B. Malcolm
dc.contributor.author Wood, Ian
dc.contributor.author Marletta, Marco
dc.contributor.author Naboko, Serguei
dc.date.accessioned 2008-06-20T09:02:36Z
dc.date.available 2008-06-20T09:02:36Z
dc.date.issued 2008-03
dc.identifier.citation Brown , B M , Wood , I , Marletta , M & Naboko , S 2008 , ' Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDEs and block operator matrices ' Journal of the London Mathematical Society , vol 77 , no. 3 , pp. 700-718 . , 10.1112/jlms/jdn006 en
dc.identifier.issn 1469-7750
dc.identifier.other PURE: 76771
dc.identifier.other dspace: 2160/587
dc.identifier.uri http://hdl.handle.net/2160/587
dc.description B.M. Brown, M. Marletta, S. Naboko, I. Wood: Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDEs and block operator matrices, J. London Math. Soc., June 2008; 77: 700-718. The full text of this article will be made available in this repository in June 2009 Sponsorship: EPSRC,INTAS en
dc.description.abstract Starting with an adjoint pair of operators, under suitable abstract versions of standard PDE hypotheses, we consider the Weyl M-function of extensions of the operators. The extensions are determined by abstract boundary conditions and we establish results on the relationship between the M-function as an analytic function of a spectral parameter and the spectrum of the extension. We also give an example where the M-function does not contain the whole spectral information of the resolvent, and show that the results can be applied to elliptic PDEs where the M-function corresponds to the Dirichlet to Neumann map. en
dc.format.extent 19 en
dc.language.iso eng
dc.relation.ispartof Journal of the London Mathematical Society en
dc.title Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDEs and block operator matrices en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1112/jlms/jdn006
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account